Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Depression back, med advice? Help gardenergirl

Posted by Maxime on October 6, 2005, at 19:33:50

In reply to Depression back, med advice? Help, posted by gardenergirl on October 5, 2005, at 16:41:23

I'm sorry GG. I hope you feel better soon. I think you should just try Parnate. Unless you try it, you will never know, right?

Hugs,
Maxie

> Hi,
> I was taking 45 mg Nardil and 75 mg Lamictal up until a few days ago. This was working well, except I was sleeping more than I would like. I resumed my light therapy about two weeks ago, to try to combat that, but I admit I haven't been consistent with it, yet.
>
> I lowered Lamictal from 75 mg to 50 mg three or four days ago, since I was convinced that the diarrhea (sorry folks) I've been experiencing for the last three weeks was related to Lamictal. (It didn't start until after I'd gone from 50 mg to 75mg). Also, I've had a rash on my arms and shoulders. Not THE rash, but annoying just the same. It itched the most at night and in the morning, when I take my Lamictal.
>
> At any rate, I feel awful now. Very depressed. Very down in the dumps. I have little appetite, all I want to do is sleep, and if not sleep, just sort of sit around doing nothing. I haven't watered my flower pots (um, my screen name is what?) in four days.
>
> Now there is something situational that has come up a couple of weeks ago regarding my father-in-law's health. But still, the physical side of this is awful. And the mood...it's a definite depression.
>
> I just went up half a tab on Nardil yesterday, to 52.5 mg. I really really don't want to go to 60 mg, since I get edema and urinary retention at that dose, not to mention the weight gain. I'd really been hoping that with Lamictal I could lower Nardil even more, or even get off of it. I talked to my GP about a low dose stimulant since I also have mild ADHD. He was open to it, but I'm not sure about my pdoc.
>
> Is it time to think about Parnate? Any other ideas?
>
> Bah! I hate feeling like this, and the timing just stinks, or course.
>
> Thanks in advance.
>
> gg

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:563304
URL: http://www.dr-bob.org/babble/20051003/msgs/563820.html